Bromhexine hydrochloride

Bromhexine hydrochloride is an active ingredient that is used in some medicines.

The active ingredient is the chemical in a medicine that makes it work. Medicines can have more than one active ingredient and be available under different brand names. Medicines include both active ingredients and inactive ingredients.

This page about bromhexine hydrochloride automatically lists related information collected from other pages of our website.

The list below also includes links to brands of medicines that contain bromhexine hydrochloride, including their consumer medicine information (CMI) leaflets.

Consumers: If you have any questions about medicines, you can speak to one of our pharmacists at NPS Medicines Line by calling 1300 633 424. You can ring Monday to Friday, 9 am to 5 pm, Australian Eastern Standard Time (excluding NSW public holidays). For non-medicine products, further information may also be available from the manufacturer.

Related information - bromhexine hydrochloride

Audience:
       

(Consumer publication)
20 Jul 2016 The TGA recently released a safety update on bromhexine-containing cough and cold medicines after a small number of cases of allergic and skin reactions. Find out more.
(Medicine)
23 Mar 2015 Duro-Tuss Chesty Cough Liquid Regular is a brand of medicine containing the active ingredient bromhexine hydrochloride. Find out about side effects, who can take it and who shouldn’t use Duro-Tuss Chesty Cough Liquid Regular by reading the latest Australian consumer medicine information, plus tips on how to use medicines wisely and safely.
(Medicine)
23 Mar 2015 Find out about Duro-Tuss Chesty Cough Liquid Bromhexine (1.6 mg/mL). Plus information and tips on how to use medicines wisely and safely.
(Medicine)
23 Jan 2015 Bisolvon Chesty Forte Soluble Tablets is a brand of medicine. Find out about side effects, who can and who shouldn’t use Bisolvon Chesty Forte Soluble Tablets by reading the latest Australian consumer medicine information. See our tips on how to use medicines wisely and safely.
(Medicine)
12 Dec 2014 Bisolvon Chesty Forte Oral Liquid is a brand of medicine containing the active ingredient bromhexine hydrochloride. Find out about side effects, who can take it and who shouldn’t use Bisolvon Chesty Forte Oral Liquid by reading the latest Australian consumer medicine information, plus tips on how to use medicines wisely and safely.
(Medicine)
12 Dec 2014 Bisolvon Chesty Forte Tablets is a brand of medicine. Find out about side effects, who can and who shouldn’t use Bisolvon Chesty Forte Tablets by reading the latest Australian consumer medicine information. See our tips on how to use medicines wisely and safely.
(Medicine)
12 Dec 2014 Bisolvon Chesty Oral Liquid is a brand of medicine containing the active ingredient bromhexine hydrochloride. Find out about side effects, who can take it and who shouldn’t use Bisolvon Chesty Oral Liquid by reading the latest Australian consumer medicine information, plus tips on how to use medicines wisely and safely.
(Medicine)
07 Nov 2014 Bisolvon Chesty Forte Liquid On-The-Go Sachets Oral liquid is a brand of medicine. Find out about side effects, who can and who shouldn’t use Bisolvon Chesty Forte Liquid On-The-Go Sachets Oral liquid by reading the latest Australian consumer medicine information. See our tips on how to use medicines wisely and safely.
(Medicine)
05 Aug 2014 Pharmacy Action Chesty Cough Relief Oral liquid is a brand of medicine containing the active ingredient bromhexine hydrochloride. Find out about side effects, who can take it and who shouldn’t use Pharmacy Action Chesty Cough Relief Oral liquid by reading the latest Australian consumer medicine information, plus tips on how to use medicines wisely and safely.
(Medicine)
12 Jun 2013 Bisolvon Chesty Kids Oral Liquid is a brand of medicine. Find out about side effects, who can and who shouldn’t use Bisolvon Chesty Kids Oral Liquid by reading the latest Australian consumer medicine information. See our tips on how to use medicines wisely and safely.

Medicine brands that contain bromhexine hydrochloride